# SDR REXA201100848

- Difficulty date: November 17, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,140 hours, 21,093 cycles
- Engine: Ge CF343B1
- Engine time: 12,319 hours, 9,978 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Component: Engine, Ge
- Component part number: CF343B1
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ACFT DID AN AIR TURNBACK INTO BTV FOR SMOKE TOILET CAUTION MESSAGE AND THE LAV SMOKE DETECTOR WAS GOING OFF.  EMERGENCY WAS DECLARED.  UPON ARRIVAL BACK TO BTV THE FIRE DEPT SAID NO EVIDENCE OF SMOKE WAS DETECTED OUTSIDE THE ACFT, AND THEY USED A SMOKE SNIFFER INSIDE THE ACFT AND NO FUMES WERE DETECTED.  THE F/A DID SAY SHE SMELLED A BURNT PLASTIC SMELL.  RT ENGINE NUMBER 3 CARBON SEAL SOURCE OF OIL WETTING ON COMPRESSOR.  REPLACED RT ENG FOR SMELL IN CABIN.  R&R RT ENG IAW AMM 71-00-00 & CHECKLIST. OP/C,LK/C GOOD VERIFIED PART EFFECTIVITY. PERFORMED ALL BREAK-IN RUNS & OP/C LK/C IAW AMM 71-00-00. OP/C LK/C GOOD. 0 OZ OIL USED POST RUNS.
